Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Skin darkening after stopping Skinlite cream. How to lighten pigmentation?

hi sir, i m 22 skin used to be dark and i started using skinLite cream by liva then my skin is fantastic and now due to sun exposure skin around the eyes got very dark and like got hurt by something, dermatologst prescribed me Elocon cream. now i m afraid to use the skinlite cream again because once i stopped using it again the same pigmentation occured..plz suggest me some skin lightening cream.
Asked On : Sun, 2 Sep 2012
Answers:  1 Views:  1319
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Hi..dear user.,
Thanks for choosing HCM..,
Don't use skinlight cream again..,
Elocon also should be tappers slowly..,
Use Kojic cream afely..,
Answered: Mon, 3 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor